# SDR CALA0000271

- Difficulty date: March 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FILLET PANEL SUPPORT ANGLE CRACKED AT STA 945, LONGERON 30.  THE SUPPORT ANGLE WAS REMOVED AND A NEW SUPPORT ANGLE WAS INSTALLED IAW SRM 51-10-04, 51-10-3, AND 51-30-1.
